Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
Natural decomposition approximation solution for second order nonlinear differential equations


Author(s): Lemi Moges Mengesha

Abstract: In this article, I introduce the Natural Decomposition Method (NDM) to solve nonlinear second order differential equations. I use the NDM to obtain exact solutions for three different types of nonlinear second order ordinary differential equations. The NDM is the combination of Natural transform method (NTM) and the Adomian decomposition method (ADM). The proposed method gives exact solutions in the form of a rapid convergence series and applied directly without using any linearization, discretization, transformation, or taking some restrictive assumptions. Therefore, the Natural Decomposition Method is an outstanding mathematical tool for solving nonlinear second order ordinary differential equation. One can conclude that the NDM is efficient and easy to use.

Pages: 17-22 | Views: 60 | Downloads: 27

Download Full Article: Click Here
How to cite this article:
Lemi Moges Mengesha. Natural decomposition approximation solution for second order nonlinear differential equations. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 17-22.
Journal of Mathematical Problems, Equations and Statistics